MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0022R
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18.November.2021: lot 2003247: (b)(4) items manufactured and released on 15-07-2020.Expiration date: 2025-07-06.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events.Additional implant involved: gmk-sphere 02.12.0217fr tibial insert fixed sphere flex size 2/17 mm r (k121416) lot.173800.Batch review performed on 18.November.2021: lot 173800: (b)(4) items manufactured and released on 28-07-2017.Expiration date: 2022-07-16.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events.
 
Event or Problem Description
At 10 months after the primary surgery, the patient came in reporting instability due to loose ligaments the cause of the loose ligaments is unknown.The surgeon revised the femoral component and insert.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12974187
Report Number3005180920-2021-00973
Device Sequence Number4291646
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model Number02.12.0022R
Device Catalogue Number02.12.0022R
Device Lot Number2003247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale